# SDR F3LA2009012600012

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D53472189204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED THE AFT GALLEY, RT BEAM AT FRAME 68 AND -1292, OUTBOARD ATTACHMENT HOLE HAS CORROSION AROUND IT.  MAINTENANCE REPAIRED AREA IAW ENGINEERING AUTHORIZATION A9-53R-30890.
